Archiv der Mathematik

, Volume 42, Issue 4, pp 344–347

A conjecture of Frobenius and the simple groups of Lie type, I

  • Hiroyoshi Yamaki
Article

DOI: 10.1007/BF01246125

Cite this article as:
Yamaki, H. Arch. Math (1984) 42: 344. doi:10.1007/BF01246125

Copyright information

© Birkhäuser Verlag 1984

Authors and Affiliations

  • Hiroyoshi Yamaki
    • 1
  1. 1.Department of MathematicsUniversity of TsukubaIbarakiJapan
  2. 2.Department of Mathematical SciencesNorthern Illinois UniversityDeKalbUSA